×

On the solvability of (x element Tx + lambda Fx) in quasinormal cones with T and F k-set-contractive. (English) Zbl 0474.47028


MSC:

47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H07 Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces
46A40 Ordered topological linear spaces, vector lattices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Fitzpatrick, P.M.; Petryshyn, W.V., Fixed point theorems and fixed point index for multivalued mappings in cones, J. London math. soc., 12, 75-85, (1975) · Zbl 0329.47022
[2] Fitzpatrick, P.M.; Petryshyn, W.V., Positive eigenvalues for nonlinear multivalued noncompact operators with application to differential operators, J. diff. eqns, 22, 428-441, (1976) · Zbl 0352.47028
[3] Massabo, I.; Stuart, C., Positive eigenvectors of k-set-contractions, Nonlinear analysis TMA, 3, 35-44, (1979) · Zbl 0422.47030
[4] Reich, S., Characteristic vectors of nonlinear operators, Atti. accad. naz. lincei rend. ce. sci. fiz. mat. natur., 50, 682-685, (1971) · Zbl 0231.47042
[5] Hahn, S., Eigenwertaussagen für kompakte und kondensierende mengewertige abbildungen topologischer vektorräumen, Comment. math. carolinae, 20, 123-141, (1979) · Zbl 0442.47038
[6] Krasnoselskii, M.A., Positive solutions of operator equations, (1964), P. Noordhoff LTD Groningen, The Netherlands
[7] Petryshyn, W.V., Nonlinear eigenvalue problems and the existence of nonzero fixed points for A-proper mappings, (), 215-227, Proc. of Intern. Summer School at Berlin, GDR
[8] Fitzpatrick, P.M.; Petryshyn, W.V., On the nonlinear eigenvalue problem Tu=λcu, involving noncompact abstract and differential operators, Bulletino, UMI, 15-B, 5, 80-107, (1978) · Zbl 0386.47033
[9] Schaefer, H.H., On nonlinear positive operators, Pacif. J. math., 9, 860-874, (1959) · Zbl 0090.09901
[10] Rabinowitz, P.H., Some aspects of nonlinear eigenvalue problems, Rocky mountain J. math., 3, 161-202, (1973) · Zbl 0255.47069
[11] Dancer, E.N., Global solution branches for positive maps, Archs ration mech. analysis, 52, 181-192, (1973) · Zbl 0275.47043
[12] Amann, H., Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM rev., 18, 620-709, (1976) · Zbl 0345.47044
[13] Nussbaum, R.D., The fixed point index for local condensing mappings, Ann. di mat. pura et appl., 89, 217-258, (1971) · Zbl 0226.47031
[14] Sadovskii, B.N., Measures of noncompactness and condensing operators, Problemy mat. anal. sloz. sistem, 2, 81-119, (1968)
[15] {\scFournier} G. & {\scPeitken} H.O., Leray endomorphisms and cone maps, Ann. Scuola Norm. Sup.-Pisa (to appear)
[16] Stuart, C.A., The principal component of solutions of nonlinear eigenvalue problems, Bollettino, UMI, 13B, 5, 726-742, (1976) · Zbl 0345.47046
[17] N{\scUSSBAUM} R.D., Eigenvectors of nonlinear positive operators and the linear Krein-Rutman Theorem (in preparation).
[18] Whyburn, G.T., Topological analysis, (1958), Princeton Univ. Press Princeton, N.J
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.